Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Analytic functions in the irregular field of all numerical functions


Author: E. T. Bell
Journal: Trans. Amer. Math. Soc. 32 (1930), 869-878
MSC: Primary 12E99
MathSciNet review: 1501567
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 12E99

Retrieve articles in all journals with MSC: 12E99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1930-1501567-2
Article copyright: © Copyright 1930 American Mathematical Society